# SDR IXXA9679

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- System (JASC): 2120 · Air Distribution System
- Part: Air Distr
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE BETWEEN BFI AND TOL, IT WAS NOTED THAT A SMOKEY OR OILY SMELL WAS COMING OUT OF THE AIR CONDITIONING SYSTEM IN THE COCKPIT AND COURIER AREAS.  IN TOL, MAINTENANCE CLEANED THE RECIRC FAN SCREEN, SERVICED THE LAV, AND RAN THE AIR CONDITIONING PACKS.  NO ABNORMAL ODORS WERE NOTED.  (M)
